# SDR SWIA2019071946073

- Difficulty date: June 7, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL FLOOR SUPPORT ANGLE IS CORRODED BETWEEN FS 319 AND FS 349.  (C-CHECK) RO: 07/18/2019  REMOVED AND REPLACED P/N 601R38303-253 IAW SRM.
